# SDR SWAA2025091113146

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 69,046 hours, 41,363 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Incorrect
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRAY TABLE LATCH; IS EMERGENCY ROW LATCH; NEEDS TO BE REPLACE W/ RIGHT ONE @ 17 C PASSENGER SEAT TRAY TABLE LATCH IS EMERGENCY ROW LATCH NEEDS TO BE REPLACE W/ RIGHT ONE @ 17 C<[01] REPLACED TRAY TABLE LATCH AT A17C. REF. CMM 25-21-42.
